# SDR ASAA2013070295447

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 22,780 hours, 6,840 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR  INOPERATIVE INDICATOR STAYS  ILLUMINATED.  ACFT GROUNDED.  RESET APU DETECTION CIRCUIT BREAKER.  R & R TAILPIPE OVERHEAT DETECTOR ASSY OPS NORMAL.  GROUND VERIFICATION GOOD.
